# SDR SWAA2022101830397

- Difficulty date: September 25, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT NOSE SKIN HAS POSSIBLE CRACK AT FASTENER AT ACTUATOR ATTACH RIB. MARKED / [01] REQUIRE NDT FOR #2 SLAT NOSE SKIN HAS POSSIBLE CRACK.;[02] CERTIFIED;[03] HFEC INSPECTED SUSPECTED CRACKED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. .1' CRACK NOTED. MARKED ENDS OF CRACK.  HFEC INSPECTED OPEN HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  CRACK NOTED.  HFEC INSPECTED COUNTERSINK IAW 737 NDTM PART 6 53-30-00 PROCEDURE 3.  CRACK NOTED.  EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23 -MINIMITE ID: ATS1411 CAL DUE: 07/23;[20] FABRICATE REPAIR PARTS; LOCATED AND DRILLED NEW PART PER737-700 SRM 57-42-01-2R-8 REPAIR 8 TABLE 203 FIG 202 STEP 3 TO 7. OK TO TREAT AND PRIME NEW REPAIR PARTS.;[21] VERIFIED;[22] INSTALLED COUNTERSINK REPAIR WASHERS PER SRM B737-700 SRM 57-42-012R-8 FROM STEP 3.(G).;[23] TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA PER B737-700 SRM 57-42-01-2R-8 FROM STEP 8 AND 9. OK TO INSTALL REPAIR PARTS.;[24] VERIFIED CORRECTIVE ACTIONS #22 AND #23  OK TO INSTALL REPAIR PART GIVEN;[25] VERIFIED CORRECTIVE ACTION #20 OK TO TREAT AND PRIME NEW REPAIR PARTS GIVEN;[26] INSTALLED REPAIR PARTS DOUBLER AND FILLER IAW SRM 57-42-01-2R-8 REPAIR 8
